Bartlett Corrections for One-Parameter Exponential Family Models
In this paper we derive a general closed-form expression for the Bartlett correction for the test of H_0: \theta= \theta**(0), where "theta is a scalar parameter of a one-parameter exponential family model. Our results are general enough to cover many important and commonly used distributions. Several special cases and classes of variance functions of considerable importance are discussed, and some approximations based on asymptotic expansions are given. We also use a graphical analysis to examine how the correction varies with \theta in some special cases. Simulation results are also given.
|Date of creation:||01 Jun 1995|
|Note:||20 pages; 10 self-contained figures and 3 tables; written with an implementation of TeX; single PostScript file FTP'ed. E-mail to Francisco Cribari-Neto (cribari @ c22c.c-wham.siu.edu).|
|Contact details of provider:|| Web page: http://econwpa.repec.org|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Cordeiro, Gauss M., 1993. "General matrix formulae for computing Bartlett corrections," Statistics & Probability Letters, Elsevier, vol. 16(1), pages 11-18, January.
When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpem:9506001. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA)
If references are entirely missing, you can add them using this form.